# SDR IPXA11564099

- Difficulty date: January 1, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 25,967 hours, 17,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, MISDRILLED HOLE IN INTERCOASTAL AT BS 1055, RBL63, WL 208 (DAMAGED BEYOND SRM LIMITS).  REMOVED FABRICATED REPLACEMENT SUPPORT AND INSTALLED REPLACEMENT SUPPORT IAW SRM 51-40-02.
